# SDR AALA202110259192

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N304RB
- Make and model: Boeing 737*
- Aircraft serial: 44463
- Aircraft time: 5,902 hours, 2,339 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE RIGHT GIRT BAR CLIP ON THE 1R DOOR IS LOOSE AND WON'T HOLD THE GIRT BAR. ADJUSTED 1R DOOR GIRT BAR HOLDING CLIP AS REQUIRED PER AMM 25-66-01.
